Results 1 to 10 of 10
  1. #1
    jaredb909's Avatar
    jaredb909 is offline New Member
    Join Date
    Jan 2011
    Location
    Washington State
    Posts
    21

    TRT and liver issues.

    Little about myself :

    I'm 29 years old . Ive been lifting since I was 16 years old . Eating clean the majority of those years . My natural testosterone level at 25 was 416 .
    I started cycling when I was 25 . I started with 500mg of test . My second and third were with deca added . I also decided that with such a low natural test level that I wanted to TRT for the rest of my life so after my 3rd cycle I cruised for awhile then decided to blast . My blast was 1gram of test E per week and 600mg of Tren E per week . I did this for 2 months along with a bunch of other stupid stuff like drinking at social events, using ephedrine and clenbutural for trimming down . I get migraines so I used Tylenol alot and I had bad sides from Tren. Mainly insomnia so I started taking sleeping aids. Long story short around November of last year my eyes turned yellow and all fluids coming out of me were also yellow . Before I knew it I was so ichy that I felt like I had bugs crawling all over me . After every meal I pretty much feel asleep I was so tired .By the time I ended up going to the doctor my total bilirubin was 62 and all my other liver enzymes were way higher than they should of been . I started loosing around 10 lbs a week , this lasted for 6 weeks . They told me my liver was so swollen that it blocked off a bile duct . Probably one of the worst things I've ever experienced. I ended up going off everything and pretty much being in bed rest for 4 months untill my liver recovered. After the 4 months my ultra sound showed my liver as being normal even tho my Bilirubin would never get any lower than 1.5 I also could feel when I ate too much fat , especially from dairy. They assured me that my liver was ok and they even told me I could drink alcohol which I find crazy . Since then I went back on TRT with prop just in case I have issues I can abort really fast. I started with 50mgs every other day and my total T went to up 1500 so I lowered it to around 35mgs every other day and had my T dieled in around 1000. Estrogen was in normal range and all my liver enzymes were also except for my Bilirubin at 1.5 . It's been 2 months since then and my Bilirubin climbed back up to 2.2 . I also noticed that my total T came back lower than it usually does . I decided to donate some blood to see if that helps and sure enough it did . My Bilirubin dropped back down to 1.6 and my total T started to go back up again . 6 weeks later my blood work came back with Bilirubin at 2.9 so it went back up even higher . My total T now dropped to 300 from 1000 and I noticed my RBC and hemocrite was around the same level it was last time I had to donate. Everything else was ok , estrogen / celestrol and I feel great . I just donated again and had labs done today . No results yet .
    Here are some of the previous labs . Now for my question. What is happening to the testosterone when my labs come back low and if donating blood works again that would mean I need to donate even tho my RBC and Hemocrite are with in normal range . Why ? Anyone have an idea on what's going on ?

    Also I've been tested for hep A,B,C and I'm negative for all 3.

    Oh and besides the prop I take nothing else besides some liver support which is 500 mgs of Tudca and 5% nutritions liver and organ defender.


    TRT and liver issues.-screenshot_20170818-203910.png
    TRT and liver issues.-screenshot_20170818-203950.png
    Last edited by jaredb909; 08-18-2017 at 11:05 PM. Reason: added blood work

  2. #2
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,185
    Sorry, I have no idea what to tell you. I imagine you know not to use synthetic steroids any longer. I'm interested in how this works out and what advice you receive.
    Best of Luck!

  3. #3
    Sh0tsf1red is offline Member
    Join Date
    Feb 2017
    Posts
    740
    Blog Entries
    1
    Interesting, sounds like you've had some liver damage.

    Hope this all works out

  4. #4
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,161
    Your ALAT is slightly elevated as well.
    You use pharma grade prescribed test only now?

  5. #5
    jaredb909's Avatar
    jaredb909 is offline New Member
    Join Date
    Jan 2011
    Location
    Washington State
    Posts
    21
    No doctor will prescribe me test where I live . There is a small chance it's bad gear but I've used the same brand for years and have had consistent blood work untill recently.

  6. #6
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,161
    I'd think that your liver hasn't totally healed yet,
    Or has some scar tissue which would make it difficult to heal 100%.
    But the longer time it takes from your liver failure that you treat it nice,
    the better it should get.

    So even with your prop TRT/cruise dose you still get high enough hematocrit that to need to donate?
    Or are you just doing it to try to get BUN and such down?
    (I don't think that's a good solution btw, as either markers (enzymes like ALAT), or waste products like BUN) would creep back up very fast from the cells their leaking out off.

    Have there been variance in training before these blood tests?
    Or have you tried not training for 4-5 days before each blood test (should be a week, but that's a big inconvenience.

  7. #7
    jaredb909's Avatar
    jaredb909 is offline New Member
    Join Date
    Jan 2011
    Location
    Washington State
    Posts
    21
    No variance in training . My hematocrit is never above the normal range but it is higher than it is when I'm not on gear.

    More blood work came back today . Bilirubin went down to 2.0 and test level went up to 1400 . AST and ALT are in normal range . I donated a pint of blood 2 days before this blood work .

    Wondering if I should try RAD140 instead of prop for awhile to let my liver heal

  8. #8
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,161
    I see absolutely no evidence that RAD would be kinder than prop for the liver.
    What I'd rather consider is going on human grade test e,
    So that you know there's at least no contamination from higher BA, BB or bacteria that's causing this.

    Most likely your liver has just taken such a hard beating it will take a long time to normalize fully.
    How long since the major liver issues has it been now?

  9. #9
    jaredb909's Avatar
    jaredb909 is offline New Member
    Join Date
    Jan 2011
    Location
    Washington State
    Posts
    21
    Its been 6 months . I thought RAD had no side effects ?

  10. #10
    DocToxin8's Avatar
    DocToxin8 is offline Knowledgeable Member
    Join Date
    May 2015
    Location
    Land of the screwed
    Posts
    2,161
    Quote Originally Posted by jaredb909 View Post
    Its been 6 months . I thought RAD had no side effects ?
    Ok, 6 months isn't that much.
    Just continue blood tests and check that it doesn't get worse.
    Some small variance in BUN is one thing, but don't let it creep steadily higher.

    RAD and side effects, that's hard to tell.
    But just going by the fact that the RAD is maybe only 75% pure, with god knows what as contaminants, is steer away from it.
    And being and androgen which will go through first pass metabolism,
    and knowing that test is virtually not hepatotoxic,
    stay with test.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •